# SDR WX0A2020101973590

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N310NV
- Make and model: Airbus A319-112
- Aircraft serial: 2224
- Aircraft time: 43,084 hours, 24,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146220
- Part serial: 003165
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY LIGHTING CHECK, FOUND EPSU FIN 12WL BAD.  R & R EPSU 12WL, REF AMM 33-51-38 PB 401.  BITE CHECK OK.
